Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Effect of Predation on Population Densities of Some Desert Snails

Yoram Yom-Tov
Ecology
Vol. 52, No. 1 (Jan., 1971), p. 200
Published by: Wiley on behalf of the Ecological Society of America
DOI: 10.2307/1934768
Stable URL: http://www.jstor.org/stable/1934768
Page Count: 1
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
200
    200